MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT EXTENSION CUFF STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT EXTENSION CUFF STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENCF3232C49E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Rupture (2208)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii extension cuff and an anuerx stent graft system were implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm of unknown size.It was reported that the patient presented emergently, approximately 8 years post implant, with a ruptured aneurysm, due to a type ia endoleak.It was reported that the endurant cuff had lost proximal seal, leading to the type ia endoleak.The physicians implanted an additional endurant ii cuff and 12 heli-fx endoanchors as treatment, intentionally covering the patient's renal arteries in order to gain a more robust proximal seal.A reliant balloon was used to iron the cuff.An angiogram was then performed, which showed continual filling within the aneurysm from the type ia endoleak.The physicians then re-ballooned using the reliant and implanted a further 4 endoanchors within the stent graft material.Another angiogram was then performed, showing that there was still some filling within the aneurysm.The physicians elected to end the procedure and obtain a follow-up ct on a later date.The physician stated the cause of the event was anatomy related, due to disease progression.No additional clinical sequelae were reported and the patient will be monitored by their physician.

Brand Name
ENDURANT EXTENSION CUFF STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8435513
Report Number2953200-2019-00381
Device Sequence Number277914
Product Code MIH
UDI-Device Identifier00613994762085
UDI-Public00613994762085
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2012
Device Model NumberENCF3232C49E
Device Catalogue NumberENCF3232C49E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR